# SDR DHL2008765012

- Difficulty date: January 21, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK: DISCREPANCY - RT WHEEL WELL STRINGER 18A IS CORRODED AT WBL 70 ON FORWARD SIDE OF BS 880.  REMOVED STRINGER 18A IAW SRM 51-30-2.  FABRICATED STRINGER 18A IAW SRM 53-10-2 FIG 4, 51-10-3 AND 51-30-5.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR IAW SRM 51-30-2.
